Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 69, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 8, 2008, 3:32 PM CDT for Butler County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 3:32 PM CDT (20:32 UTC)
- Expired
- Jun 8, 2008, 9:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Butler County, IA
The radar
The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 082034
FFWDMX
IAC023-090230-
/O.NEW.KDMX.FF.W.0069.080608T2032Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
332 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING...
SOUTHEASTERN BUTLER COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 930 PM CDT
* AT 328 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A LEVEE BREAK ON BEAVER CREEK NEAR NEW HARTFORD.
RAPID INUNDATION CAN BE EXPECT NEAR THE POINT OF LEVEE FAILURE IN
NEW HARTFORD.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 2032Z 180DEG 0KT 4257 9263
$$
COGIL3 follow-up statements
000
WGUS73 KDMX 082153
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
452 PM CDT SUN JUN 8 2008
IAC023-090230-
/O.CON.KDMX.FF.W.0069.000000T0000Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER IA-
452 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN BUTLER COUNTY...
AT 447 PM CDT...A BROKEN LEVEE ON BEAVER CREEK NEAR NEW HARTFORD
CONTINUES TO INUNDATE PORTIONS OF THE AREA. BE PREPARED FOR RAPID
RISES OF WATER NEAR THE BREECH.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 2152Z 180DEG 0KT 4257 9263
$$
COGIL000
WGUS73 KDMX 082336
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
632 PM CDT SUN JUN 8 2008
IAC023-090230-
/O.CON.KDMX.FF.W.0069.000000T0000Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER IA-
632 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN BUTLER COUNTY...
AT 625 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE
BREACHED LEVEE NEAR NEW HARTFORD IS PRODUCING EXTENSIVE FLOODING IN
AND AROUND NEW HARTFORD. LAW ENFORCEMENT IS ASKING FOR MANDATORY
EVACUATIONS FOR ALL RESIDENTS OF NEW HARTFORD. SHELTER CAN BE TAKEN
AT WEST GYM AT THE UNIVERSITY OF NORTHERN IOWA IN CEDAR FALLS.
BEAVER CREEK CONTINUES TO RAPIDLY RISE NEAR NEW HARTFORD WITH
ADDITIONAL INUNDATION EXPECTED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 2332Z 180DEG 0KT 4257 9263
$$
COGIL000
WGUS73 KDMX 090229
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
928 PM CDT SUN JUN 8 2008
IAC023-090238-
/O.EXP.KDMX.FF.W.0069.000000T0000Z-080609T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BUTLER IA-
928 PM CDT SUN JUN 8 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 PM CDT FOR SOUTHEASTERN
BUTLER COUNTY...
THE FLASH FLOOD WARNING HAS EXPIRED HOWEVER SIGNIFICANT FLOODING
FROM THE BEAVER CREEK WILL CONTINUE TONIGHT WITH A RECORD HIGH STAGE
CURRENTLY ONGOING. AREAL FLOOD WARNINGS AND RIVER FLOOD WARNINGS
WILL CONTINUE FOR THE AREA.
LAT...LON 4255 9256 4255 9263 4256 9265 4255 9265
4255 9270 4262 9269 4263 9256
TIME...MOT...LOC 0228Z 180DEG 0KT 4257 9263
$$
DONAVONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:17 PM CDT, 15 minutes earlier.
Area forecast discussion, Jun 8, 3:17 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 317 PM CDT SUN JUN 8 2008 .DISCUSSION... ONGOING WEATHER THE MAIN ISSUES THIS FCST PERIOD. HAVE EXTENDED THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IA AND HAVE ADDED SOUTHEAST SECTIONS THROUGH 12Z. SVR THREAT WILL BE MAINLY SMALL HAIL AND WITH HIGH SRH OVER THE SOUTH...SOME TORNADO THREAT THIS EVENING. RAINFALL WITH THE LATEST STORMS ADDING ONE TO TWO INCHES IN SOME CASES WHICH WILL PUSH RIVERS HIGHER AND CONTINUE TO AGGRAVATE COUNTY WIDE FLOODING AS WELL. FRONT AND LOW EXPECTED TO MOVE EAST SOUTHEAST TONIGHT WITH RAINFALL LESSENING OVER THE AREA FROM NW TO SE. BY MORNING A THIRD WAVE APPROACHES WITH HEAVY RAINFALL PSBL OVER THE FAR SOUTHEAST. TEMPS WILL REACH THE MID 70S MONDAY BEFORE ANOTHER STORM ARRIVES TOWARD MIDWEEK. THE BEST NEWS IS THAT WE MAY SEE 24 TO 36 HOURS OF QUIETER WX BEFORE THE NEXT SYSTEM BRINGS MORE RAIN AND SVR THREAT TO THE REGION WED AFTERNOON THROUGH FRIDAY. HYDRO CONCERNS ONGOING AND WILL WITH US UNTIL THIS PATTERN BREAKS. && .AVIATION...08/18Z WILL NOT BE ADDING TO THE CURRENT DISCUSSION DUE TO TIME CONCERNS... OTHER THAN SLOW IMPROVEMENT ACROSS THE NORTH LATE THIS AFTERNOON/TNT AS THE MAIN AREA OF THUNDER/IFR CONDITIONS BEGIN TO SHIFT SOUTH WITH TIME. BY 12Z MON...KOTM WILL CONTINUE TO HAVE SOME MVFR/IFR CONDITIONS WITH REMAINDER OF SITES TRANSITIONING TO VFR. PREVIOUS...EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY WORKING TOWARDS DSM/OTM. COULD VERY WELL SEE IFR OR LOWER CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF LOWER CONDITIONS VERY DIFFICULT TO TIME. CONDITIONS SHOULD IMPROVE BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE. && .DMX...FLASH FLOOD WATCH ALONG AND SE OF A POCAHONTAS...BRITT...TO MASON CITY LINE TO 00Z AND SE OF A CHARITON...NEWTON...MARSHALLTOWN TO GRUNDY CENTER...PARKERSBURG LINE TO 12Z. && REV
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 101 PM CDT SUN JUN 8 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074- 081>084-092>094-091100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE- LUCAS-TAYLOR-RINGGOLD-DECATUR- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF SOUTHWEST...CENTRAL AND NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS SOUTH OF HIGHWAY 30 MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION. A FLASH FLOOD WATCH...RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY OVER SOUTHEAST IOWA WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. IAZ075-085-086-095>097-091100- MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 101 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS CONTINUES TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AND A THREAT FOR ISOLATED TORNADOES. HEAVY RAINS MAY OCCUR AGAIN TOO WITH FLASH FLOODING POSSIBLE WITH ANY STORMS WHICH DO DEVELOP ACROSS THE REGION .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE ALSO EXPECTED ON MONDAY WITH THE POTENTIAL FOR MORE SEVERE WEATHER AND HEAVY RAINS. RELATIVELY LOW CHANCES FOR THUNDERSTORMS CONTINUE FOR TUESDAY AND WEDNESDAY...HOWEVER BY AROUND THURSDAY THERE MAY BE ANOTHER PERIOD WITH STRONGER STORMS AND POTENTIALLY SEVERE WEATHER AND HEAVY RAINS. RIVER FLOOD WARNINGS...AND FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY...AND AGAIN AROUND THURSDAY. SMALL/REV
In the hours before
Local storm report, Jun 8, 11:00 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD WEBSTER CITY 42.46N 93.82W
06/08/2008 HAMILTON IA TRAINED SPOTTER
BOONE RIVER WAY OUT OF BANKS...NUMEROUS ROADS UNDER WATER
AND MANY HOMES WITH BASEMENT FLOODING...MAN HOLE COVERS
OFF FROM WATER PRESSURE. TIME OF EVENT 5-8 AM.
&&
RVACHALELocal storm report, Jun 8, 2:09 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
209 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLOOD 4 NE ANKENY AIRPORT 41.73N 93.50W
06/08/2008 POLK IA LAW ENFORCEMENT
CAR SWEPT OFF ROADWAY BY FLOODWATERS.
&&
INTERSECTION OF NE5TH. ST. AND NE 94TH. AVE.
DEROYLocal storm report, Jun 8, 2:29 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
229 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM FLASH FLOOD 3 E GRISWOLD 41.23N 95.08W
06/08/2008 CASS IA LAW ENFORCEMENT
WATER OVER ROAD AT THE M57 AND HIGHWAY 92 INTERSECTION
&&
RDONAVONLocal storm report, Jun 8, 2:36 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
236 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM FLOOD 4 ESE PLEASANT HILL 41.57N 93.45W
06/08/2008 POLK IA LAW ENFORCEMENT
CAR SWEPT OFF ROADWAY 2700 BLOCK OF SE78TH. ST.
&&
DEROYLocal storm report, Jun 8, 3:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
321 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM FLOOD 1 WNW CASEY 41.51N 94.54W
06/08/2008 GUTHRIE IA EMERGENCY MNGR
WATER OVER HIGHWAY 25.
&&
DEROYLocal storm report, Jun 8, 3:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
329 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM FLASH FLOOD 3 W WESLEY 43.09N 94.05W
06/08/2008 KOSSUTH IA LAW ENFORCEMENT
FLASH FLOODING ON HIGHWAY 18 WEST OF WESLEY.
ALSO...HIGHWAY 169 IS FLOODED SOUTH OF ALGONA.
&&
JJOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 46 min |
| Jun 7, 7:15 PM CDT | Tornado Warning | DMX | Hamilton, Webster, Wright | 45 min |
| Jun 7, 7:32 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 7, 7:32 PM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 58 min |
| Jun 7, 7:41 PM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:03 PM CDT | River Flood Warning | DMX | Story | 9 hr |
| Jun 7, 8:17 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 20 min |
| Jun 7, 8:23 PM CDT | Flash Flood Warning | DMX | Wright | 12 hr |
| Jun 7, 9:20 PM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Wapello | 62 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Emmet | 14 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Hamilton, Webster | 6 days |
| Jun 7, 9:24 PM CDT | River Flood Warning | DMX | Polk | 8 hr |
| Jun 7, 9:32 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer | 9 days |
| Jun 7, 9:55 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 6 hr |
| Jun 7, 10:05 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 29 min |
| Jun 7, 10:23 PM CDT | Areal Flood Warning | DMX | Worth | 12 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 33 min |
| Jun 7, 11:21 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 39 min |
| Jun 7, 11:27 PM CDT | Flash Flood Warning | DMX | Carroll | 6 hr |
| Jun 7, 11:59 PM CDT | Flash Flood Warning | DMX | Winnebago, Worth | 6 hr |
| Jun 8, 12:32 AM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 43 min |
| Jun 8, 12:44 AM CDT | Tornado Warning | DMX | Franklin, Wright | 31 min |
| Jun 8, 12:48 AM CDT | Areal Flood Warning | DMX | Calhoun, Pocahontas, Sac | 13 hr |
| Jun 8, 1:08 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 52 min |
| Jun 8, 1:27 AM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| Jun 8, 1:43 AM CDT | Flash Flood Warning | DMX | Webster | 6 hr |
| Jun 8, 1:48 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 42 min |
| Jun 8, 3:18 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 42 min |
| Jun 8, 3:30 AM CDT | Flash Flood Warning | DMX | Franklin, Hamilton, Hardin | 6 hr |
| Jun 8, 3:37 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 53 min |
| Jun 8, 3:51 AM CDT | Areal Flood Advisory | DMX | Humboldt | 6 hr |
| Jun 8, 4:36 AM CDT | Areal Flood Warning | DMX | Cerro Gordo, Hancock | 6 hr |
| Jun 8, 5:27 AM CDT | Areal Flood Warning | DMX | Carroll | 12 hr |
| Jun 8, 5:40 AM CDT | Areal Flood Warning | DMX | Winnebago | 12 hr |
| Jun 8, 6:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 24 min |
| Jun 8, 6:26 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 21 min |
| Jun 8, 6:37 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 3 hr |
| Jun 8, 7:06 AM CDT | Areal Flood Advisory | DMX | Black Hawk, Bremer, Butler, Grundy | 3 hr |
| Jun 8, 7:14 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Tama | 46 min |
| Jun 8, 7:27 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk, Story | 6 hr |
| Jun 8, 7:31 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 6 hr |
| Jun 8, 7:35 AM CDT | Areal Flood Warning | DMX | Crawford | 12 hr |
| Jun 8, 7:41 AM CDT | Areal Flood Warning | DMX | Webster | 12 hr |
| Jun 8, 7:58 AM CDT | Areal Flood Advisory | DMX | Madison, Warren | 3 hr |
| Jun 8, 8:17 AM CDT | Areal Flood Warning | DMX | Wright | 12 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Greene | 37 hr |
| Jun 8, 8:58 AM CDT | River Flood Warning | DMX | Polk | 7 days |
| Jun 8, 9:04 AM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 9:27 AM CDT | River Flood Warning | DMX | Dallas, Polk | 37 hr |
| Jun 8, 9:44 AM CDT | River Flood Warning | DMX | Polk | 7 hr |
| Jun 8, 9:46 AM CDT | River Flood Warning | DMX | Polk | 45 hr |
| Jun 8, 9:59 AM CDT | Flash Flood Warning | DMX | Madison, Warren | 6 hr |
| Jun 8, 10:53 AM CDT | Flash Flood Warning | DMX | Black Hawk | 6 hr |
| Jun 8, 11:22 AM CDT | Areal Flood Warning | DMX | Adair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more | 9 hr |
| Jun 8, 11:27 AM CDT | River Flood Warning | DMX | Polk | 12 days |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 43 hr |
| Jun 8, 12:06 PM CDT | River Flood Warning | DMX | Story | 34 hr |
| Jun 8, 1:37 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 53 min |
| Jun 8, 1:42 PM CDT | River Flood Warning | DMX | Madison, Warren | 42 hr |
| Jun 8, 1:45 PM CDT | Areal Flood Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 6 hr |
| Jun 8, 1:56 PM CDT | Flash Flood Warning | DMX | Cass | 5 hr |
| Jun 8, 2:03 PM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Winnebago, Worth | 6 hr |
| Jun 8, 2:22 PM CDT | Severe Thunderstorm Warning | DMX | Greene, Hamilton, Webster | 38 min |
| Jun 8, 2:29 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Guthrie | 46 min |
| Jun 8, 2:36 PM CDT | Flash Flood Warning | DMX | Adair, Greene, Guthrie, Webster | 5 hr |
| Jun 8, 2:52 PM CDT | Flash Flood Warning | DMX | Cerro Gordo | 6 hr |
| Jun 8, 2:56 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 49 min |
| Jun 8, 3:11 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Hamilton, Wright | 5 hr |
| Jun 8, 3:16 PM CDT | Flash Flood Warning | DMX | Adams, Taylor | 4 hr |
| Jun 8, 3:27 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor | 33 min |
| Jun 8, 3:48 PM CDT | Flash Flood Warning | DMX | Jasper, Marshall, Tama | 4 hr |
| Jun 8, 4:09 PM CDT | Flash Flood Warning | DMX | Madison, Ringgold, Union | 3 hr |
| Jun 8, 4:15 PM CDT | Tornado Warning | DMX | Marshall, Tama | 45 min |
| Jun 8, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Warren | 38 min |
| Jun 8, 4:25 PM CDT | Tornado Warning | DMX | Clarke, Madison, Union | 20 min |
| Jun 8, 4:36 PM CDT | Tornado Warning | DMX | Tama | 24 min |
| Jun 8, 4:41 PM CDT | Flash Flood Warning | DMX | Clarke, Lucas, Marion, Warren | 3 hr |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Marion, Warren | 24 min |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.